RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grinberg, N I

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:184
Abstract pages:813
Full texts:305
References:78

http://www.mathnet.ru/eng/person18777
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/266456

Publications in Math-Net.Ru
1990
1. N. I. Grinberg, “The one-dimensional inverse scattering problem for the wave equation”, Mat. Sb., 181:8 (1990),  1114–1129  mathnet  mathscinet  zmath; Math. USSR-Sb., 70:2 (1991), 557–572  isi
1988
2. N. I. Grinberg, “The inverse scattering problem for the wave equation on the line with discontinuous velocity”, Uspekhi Mat. Nauk, 43:5(263) (1988),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 231–232  isi
1985
3. N. I. Grinberg, “On Poisson brackets of hydrodynamic type with a degenerate metric”, Uspekhi Mat. Nauk, 40:4(244) (1985),  217–218  mathnet  zmath; Russian Math. Surveys, 40:4 (1985), 231–232  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019